# SDR UPS02239012

- Difficulty date: July 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Center Lh & Rh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKS ON CENTER WINDOW POST ON LWR LHS & RHS     COCKPIT CENTER WINDOW POST REPAIRED IAW UPS EO B727-5330-5128
